# SDR AU980045

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Failed
- Location: Lt Inb Spoiler
- Component: Boeing, 65448517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD GROUND SPOILER INBOARD ACTUATOR PIVOT BEARING LUG BROKEN. CRACK ORIGINATES FROM CORROSION PITTING IN THE PIVOT BEARING BORE.
